# SDR 2000UALA00107

- Difficulty date: March 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 30,647 hours, 4,815 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 176421CY767
- Part serial: 1875
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN MID CABIN.  NO SMOKE OBSERVED, UNABLE TO CLEAR SMELL FROM CABIN.  DIVERTED OMA.  *S/D*  TRACED SMELL TO SEAT 10C VDU.  ISOLATE WIRING TO MONITOR ASSY AND SEAT ELEC BOX.  CAPS AND SECURE CABLES. (DEFERRED)  REPLACED VDB (VIDEO DISTRIBUTION BOX) AND CONNECTED CABLES.  OPS CHECKED NORMAL.
